# SDR SWAA2024102336846

- Difficulty date: September 11, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN LBL 31.83 TO LBL 5.64 2024-572609 (CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN LBL 31.83 TO LBL 5.64 LH SIDE WHEEL WELL COMPARTMENT<[01] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18196126; DUE DATE: 03-APR-25.;[02] TOOL USED: HOTBONDER: P/N:HCS9200B-AV SN:18196126 DUE DATE:03/APR/25;[03] TOOL USED ON STEP 12 UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[04] REPAIRED VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN LBL 31.83 TO LBL 5.64 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER P/N: 500-197-30; S/N: A193117217; DUE DATE: 16/MAY/25; SCALE P/N: CR5200; S/N: 8342514597; DUE DATE: 28-FEB-25. SEE INDIVIDUAL SIGNOFF BELOW.;[05] REPAIRED VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN LBL 31.83 TO LBL 5.64 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER P/N: 500-197-30; S/N: A193117217; DUE DATE: 16/MAY/25; SCALE P/N: CR5200; S/N: 8342514597; DUE DATE: 28-FEB-25. SEE INDIVIDUAL SIGNOFF BELOW. RII ACCOMPLISHED
